Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 99, NWS St. Louis, MO

July 26, 2022Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 26, 2022, 5:52 AM CDT for Lincoln County, Missouri. It took effect at Jul 26, 2022, 11:07 AM CDT. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Jul 26, 2022, 5:52 AM CDT (10:52 UTC)
In effect from
Jul 26, 2022, 11:07 AM CDT
Expired
Jul 28, 2022, 10:22 AM CDT
In force
47 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 27.53 ft at Jul 26, 2022, 11:00 PM CDT.

actionminormoderatemajor102007/2607/2707/2807/29
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

940 
WGUS43 KLSX 261052
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
552 AM CDT Tue Jul 26 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-272300-
/O.NEW.KLSX.FL.W.0099.220726T1639Z-220728T1522Z/
/TRYM7.1.ER.220726T1639Z.220727T0000Z.220727T0921Z.NO/
552 AM CDT Tue Jul 26 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Cuivre River near Troy.

* WHEN...From this morning to late Thursday morning.

* IMPACTS...At 23.5 feet, Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.

* ADDITIONAL DETAILS...
  - At 5:30 AM CDT Tuesday the stage was 12.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 23.5 feet this evening. It
    will then fall below flood stage late tonight.
  - Flood stage is 21.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Troy        21.0    12.4    19.9  6.1   4.3   4.3   4.8


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

Britt
5 follow-up statements
788 
WGUS83 KLSX 261241
FLSLSX

Flood Statement
National Weather Service St Louis MO
741 AM CDT Tue Jul 26 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-280045-
/O.CON.KLSX.FL.W.0099.220726T1639Z-220728T1522Z/
/TRYM7.1.ER.220726T1639Z.220727T0000Z.220727T0921Z.NO/
741 AM CDT Tue Jul 26 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING TO LATE 
THURSDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Cuivre River near Troy.

* WHEN...From this morning to late Thursday morning.

* IMPACTS...At 23.5 feet, Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.

* ADDITIONAL DETAILS...
  - At 5:30 AM CDT Tuesday the stage was 12.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 23.5 feet this evening. It
    will then fall below flood stage late tonight.
  - Flood stage is 21.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Troy        21.0    12.4    23.4  8.1   6.2   6.0   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

Fuchs
491 
WGUS43 KLSX 261607
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1107 AM CDT Tue Jul 26 2022

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Missouri...

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-280415-
/O.EXT.KLSX.FL.W.0099.220726T1607Z-220729T0020Z/
/TRYM7.2.ER.220726T1352Z.220726T1800Z.220727T1820Z.NO/
1107 AM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO THURSDAY 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Cuivre River near Troy.

* WHEN...From this morning to Thursday evening.

* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider 
  closing U.S. Highway 61 at the Cuivre River bridge north of Troy 
  in both directions.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Tuesday the stage was 19.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 27.9 feet this afternoon. It will
    then fall below flood stage early tomorrow afternoon.
  - Flood stage is 21.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Troy        21.0    19.5    26.7  8.5   6.3   6.0   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

Fuchs
928 
WGUS83 KLSX 270156
FLSLSX

Flood Statement
National Weather Service St Louis MO
856 PM CDT Tue Jul 26 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Cuivre River at Old Monroe.

  Cuivre River near Troy.

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-281400-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-220730T0333Z/
/OMNM7.1.ER.220726T1840Z.220728T0000Z.220728T1533Z.NO/
856 PM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Cuivre River at Old Monroe.

* WHEN...Until late Friday evening.

* IMPACTS...At 27.0 feet, Right bank overflows.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Tuesday the stage was 25.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Tuesday was 25.5 feet.
  - Forecast...The river is expected to rise to a crest of 26.8
    feet tomorrow evening. It will then fall below flood stage
    late Thursday morning.
  - Flood stage is 24.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Thu   Fri   Sat   Sun   Mon

Cuivre River
  Old Monroe  24.0    25.5    25.6  15.1  14.3  14.1  14.0


&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080


$$

MOC113-281400-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-220729T0116Z/
/TRYM7.2.ER.220726T1352Z.220727T0600Z.220727T1916Z.NO/
856 PM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until Thursday evening.

* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider 
  closing U.S. Highway 61 at the Cuivre River bridge north of Troy 
  in both directions.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Tuesday the stage was 27.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Tuesday was 27.2 feet.
  - Forecast...The river is expected to rise to a crest of 28.0
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 21.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Thu   Fri   Sat   Sun   Mon

Cuivre River
  Troy        21.0    27.2    9.8   6.5   6.0   6.0   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC183-281330-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T1321Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T0721Z.UU/
856 PM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Dardenne Creek at St. Peters.

* WHEN...Until Thursday morning.

* IMPACTS...At 22.5 feet, Near this level the agricultural levee 
  between the creek and Highway C becomes overtopped, flooding 
  Highway C and the cropland to the northwest of Highway C.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 22.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Tuesday was 23.5 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 2.1 feet
    Monday evening.
  - Flood stage is 18.0 feet.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Thu   Fri   Sat   Sun   Mon

Dardenne Creek
  St. Peters    18.0    22.7    7.9   3.5   2.4   2.2   2.1


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

Elmore
205 
WGUS83 KLSX 271333 RRA
FLSLSX

Flood Statement
National Weather Service St Louis MO
833 AM CDT Wed Jul 27 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-290145-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-220729T0230Z/
/TRYM7.2.ER.220726T1352Z.220727T0430Z.220727T2030Z.NO/
833 AM CDT Wed Jul 27 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 25.0 feet, Moderate flooding begins...significant 
  agricultural land is inundated.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 26.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM CDT Wednesday was 27.5 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 5.8 feet
    Wednesday morning.
  - Flood stage is 21.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Thu   Fri   Sat   Sun   Mon

Cuivre River
  Troy        21.0    26.2    8.5   6.3   6.0   6.0   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

Pfahler
613 
WGUS83 KLSX 280150
FLSLSX

Flood Statement
National Weather Service St Louis MO
850 PM CDT Wed Jul 27 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Cuivre River near Troy.

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC113-280300-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-220728T0150Z/
/TRYM7.2.ER.220726T1352Z.220727T0430Z.220727T1935Z.NO/
850 PM CDT Wed Jul 27 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Cuivre River near Troy.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Wednesday the stage was 14.6 feet.
  - Forecast...The river is expected to fall to 5.8 feet
    Wednesday evening.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Fri   Sat   Sun   Mon   Tue

Cuivre River
  Troy        21.0    14.6    6.8   6.2   6.0   5.9   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC183-280300-
/O.CAN.KLSX.FL.W.0098.000000T0000Z-220728T0150Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T2220Z.UU/
850 PM CDT Wed Jul 27 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Dardenne Creek at St. Peters.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Wednesday the stage was 16.5 feet.
  - Forecast...The river is expected to fall to 2.1 feet Tuesday
    evening.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Fri   Sat   Sun   Mon   Tue

Dardenne Creek
  St. Peters    18.0    16.5    4.7   3.6   2.4   2.2   2.1


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

BSH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 26, 4:46 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 26, 4:46 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
446 AM CDT Tue Jul 26 2022

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 401 AM CDT Tue Jul 26 2022

Active weather has unfolded and continues to play out through the
region this morning. The pattern will remain active through the
period with several items to address:

1) Thunderstorms have been training from sections of central and
northeast Missouri, southeastward through east-central Missouri and
into southwest Illinois.

2) Sections of southeast Missouri and southwest Illinois will clear
enough this afternoon to allow temperatures to climb into the 90s,
coupled with higher dewpoints that will result in heat index values
above 105 degrees.

3) Isolated afternoon and evening thunderstorms over southeast
Missouri and southwest Illinois could become strong to severe.

4) Additional showers and thunderstorms are expected to develop late
tonight into early Wednesday, some of which could result in locally
heavy rainfall.

The initial threat stems from what is becoming an increasingly
serious flash flooding situation across the region. Radar analysis
shows a line of convection extending east to west from interior
sections of Illinois through east-central Missouri back through
northwest Missouri. Thunderstorms are embedded within the line,
especially at the southern most edge of the activity. This coincides
along a mid-level CAPE gradient in conjunction with strong mid-level
warm air advection that is advancing southwest to northeast on a 40-
50 knot LLJ, overtop a surface stationary boundary that extends
across sections of southern Missouri and Illinois. Bufkit overviews
show warm cloud depths of 12k-14k feet or so along with SPC meso
analysis depicting a broad area of PWATs ranging from 2.00 to 2.40
inches. This has given rise to very heavy rainfall with widespread
amounts ranging from 1 to 4 inches. Localized rates of 2-3 inches
per hour have been noted with localized totals of 5-7+ inches being
reported in a line from Mexico, MO through the St. Louis Metro.
Despite dry weather, much of this is more than overcoming what was
originally high flash flood guidance thresholds. Convection extends
back through northwest Missouri with westerly propagation vectors
over northern Missouri turning southeast over the eastern sections
of the state. Activity is likely to continue through mid-morning
until the LLJ begins to wane and mid-level lift evacuates between
13z and 15z. Until then, anyone traveling this morning should be
advised that many roadways have been reported to having standing
water with additional rain potentially worsening conditions until
activity weakens.

As this initial round weakens/exits to the east from mid to late
morning, the focus will begin to shift toward the south. The
aforementioned stationary boundary begins to lift northeast as a
warm front from early to mid-afternoon. South of the front, cloud
cover will not be as thick and will even clear out enough to allow
temperatures to climb into the 90s. The combination of warmth and
dewpoints in the  70s will result in heat index values peaking
between 105-107 degrees over southeast Missouri and far southwest
Illinois. A heat advisory has been issued for the affected locations
and will run through 00z this evening.

The caveat with the heat will be the potential for isolated
afternoon and evening thunderstorms. As the stationary boundary
lifts north as a warm front, it will draw higher surface moisture
northward with dewpoints in the 70s. SBCAPE values over southeast
Missouri climb to 3,000+ J/kg with low level lapse rates of 8-9C.
While this will support isolated to perhaps widely scattered
thunderstorms, marginal 0-6 km shear of around 25 knots will limit
their organization. Mid-level lapse rates are modest at 6-7C.
Therefore, there will likely be a quick window from 20z to 02z, when
isolated thunderstorms could become strong to severe with damaging
wind gusts being the main threat. Hail is also possible, but with
the depth of the warmth, damaging hail will likely be harder to come
by.

Another round of rainfall is expected late tonight into early
Wednesday. Current thinking is that the warm front will stall once
again in a general east/west orientation south of I-70. Though CAMs
are slightly different in exact placement, the general consensus is
for the showers and thunderstorms to line up in an area along and
just south of I-70. The difference with this round is that mid-level
flow turns more westerly with a more compact LLJ speed max
positioned over central Missouri with a weak upper level trough
extending southwest of the broader upper low well to the north. This
should help shunt the mid-level disturbance eastward through early
Wednesday with a more localize heavy rain threat. Nonetheless,
should heavy rain fall over locations that already received rainfall
this morning, flooding thresholds will be much lower. This will have
to be monitored as the forecast pans out. Beyond this wave, yet
additional isolated thunderstorms will be possible during the day
Wednesday. Isolated strong/severe potential exists, but will likely
be conditional based on how things recover behind the exiting
morning convection.

Maples

.LONG TERM...  (Wednesday Night through Monday)
Issued at 425 AM CDT Tue Jul 26 2022

The active pattern that plays out over the first half of the week
will trend less active in the later half of the week into the
early portion of the weekend. The pattern becomes more active
once again late in the weekend into early next week.

The stalled surface boundary will remain draped across sections of
southern Missouri and southern Illinois late Wednesday night into
Thursday. In the meantime, a broad closed low will be positioned
over Canada and the northern Great Lakes. Yet another shortwave
will rotate southeast through the southwest periphery of the upper
longwave trough. The mid-level ridge remains sturdy over the
southeast CONUS with southwest flow ejecting moisture northward
into the region around the western edge of the ridge. There are
indications that a LLJ max will develop over southwest Missouri as
the upper shortwave rotates overhead. This will give rise to yet
another round of rainfall late Wednesday night into Thursday
morning. PWATs are once again above 2 inches, which could result
in locally heavy rainfall across sections of the forecast area.

The upper trough may have enough influence to nudge the boundary
and active zone further south, albeit gradual. Higher PWATs shift
to southern Missouri and southern Illinois with diurnal, isolated
to widely scattered storms possible Thursday afternoon. The
highest potential will stretch south of I-70 in closer proximity
to the surface boundary.

By late week, the surface front slowly pushes further south
thanks in part to a surface ridge building in from the north.
Though we do trend quieter, active weather may continue over
far southern sections of the forecast area pending the position of
the ridge and resulting position of the surface boundary.
Ensembles begin to diverge a bit more heading into the late
weekend and early next week, mainly due to the return flow and
surface front return north as a warm front behind the exiting
ridge. Confidence begins to decrease by late in the weekend.

Maples

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1059 PM CDT Mon Jul 25 2022

Showers and thunderstorms have developed over central Missouri and
are moving northeast through central and east-central Missouri. As
the low level jet ramps up tonight and provides additional forcing
for precipitation, this convection is expected to continue through
the overnight hours and into Tuesday morning. All terminals are
forecast to be impacted by at least showers by morning, with KUIN,
KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS
were left out of this because of their positions south of where
thunderstorms are expected to flourish. The best chance to see heavy
rain and thunderstorms is early morning Tuesday, with mention of
showers being taken out of the TAFs by late morning/early
afternoon.

Jaja

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     89  75  88  74 /  80  70  50  50
Quincy          80  70  84  68 /  70  30  30  30
Columbia        90  71  88  71 /  40  70  50  50
Jefferson City  91  72  89  72 /  30  70  50  50
Salem           86  74  85  71 /  90  60  60  60
Farmington      94  74  89  71 /  30  50  50  70

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...IL...&&

WFO LSX
Hazardous weather outlook, Jul 26, 4:24 AM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
424 AM CDT Tue Jul 26 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-270930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
424 AM CDT Tue Jul 26 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Training thunderstorms will continue mid-morning with very heavy
rainfall posing a threat for flash flooding. The threat will be
greatest from central Missouri through east-central Missouri into
southwest Illinois. A flash flood watch continue through 9AM.

Isolated thunderstorms over southeast Missouri and far southwest
Illinois may become strong to severe from mid-afternoon into this
evening. The primary threat will be damaging winds. Hail is also
possible but will be a lower threat.

Additional thunderstorms are expect overnight tonight. Locally heavy
rain is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance of thunderstorms over parts of the area each day.

Isolated strong to severe thunderstorms are possible Wednesday
afternoon and evening, mainly over southeast Missouri and southwest
Illinois. The primary threat will be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

Maples

In the hours before

Local storm report, Jul 26, 4:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 AM     FLASH FLOOD      MARYLAND HEIGHTS        38.73N 90.45W
07/26/2022                   ST. LOUIS          MO   MESONET

            FEE FEE CREEK HAS EXCEEDED MAJOR FLOOD STAGE
            IN MARYLAND HEIGHTS.

&&

CVKING
Local storm report, Jul 26, 4:48 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     FLASH FLOOD      LADUE                   38.64N 90.40W
07/26/2022                   ST. LOUIS          MO   MESONET

            DEER CREEK HAS EXCEEDED MAJOR FLOOD STAGE AT
            LITZINGER ROAD AND ROCK HILL ROAD.

&&

CVKING
Local storm report, Jul 26, 4:57 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     FLASH FLOOD      1 N SAINT PETERS        38.80N 90.61W
07/26/2022                   ST. CHARLES        MO   DEPT OF HIGHWAYS

            INTERSTATE 70 IS CLOSED IN BOTH DIRECTIONS
            NEAR MID RIVERS MALL DRIVE. POSSIBLY DUE TO
            SPENCER CREEK.

&&

CVKING
Local storm report, Jul 26, 5:06 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HEAVY RAIN       1 SSE VANDALIA          38.97N 89.09W
07/26/2022  M5.00 INCH       FAYETTE            IL   PUBLIC

&&

CVKING
Local storm report, Jul 26, 5:13 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     HEAVY RAIN       FERGUSON                38.75N 90.30W
07/26/2022  M6.14 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

CVKING
Local storm report, Jul 26, 5:37 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     HEAVY RAIN       1 NE O'FALLON           38.79N 90.70W
07/26/2022  M10.05 INCH      ST. CHARLES        MO   TRAINED SPOTTER

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 12:40 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Montgomery23 min
Jul 26, 1:03 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Montgomery6 hr
Jul 26, 1:16 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren6 hr
Jul 26, 1:45 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis19 min
Jul 26, 2:04 AM CDTFlash Flood WarningLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Jul 26, 2:42 AM CDTHeat AdvisoryLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
Jul 26, 3:36 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatLSXSaint Louis, City of Saint Louis8 hr
Jul 26, 4:10 AM CDTRiver Flood WarningLSXSaint Charles21 days
Jul 26, 7:03 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Montgomery8 hr
Jul 26, 7:21 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren5 hr
Jul 26, 11:41 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Jul 26, 12:07 PM CDTRiver Flood WarningLSXLincoln20 hr
Jul 26, 12:09 PM CDTAreal Flood WarningLSXLincoln, Saint Charles, Warren4 hr

Nearby

River Flood Warnings in Missouri, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.